# SDR 97FDEA00020

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827154
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0435 CORROSION (C53-224-01,1) ON BS 620 BEAM, LBL 45 TO RBL 25, WL 208.1.  *S/D*  REMOVED AND REPLACED TOP CHORD OF FLOORBEAM AT BS 620, RBL 35 TO LBL 35, WL 208 PER FED-EX SRM 53-10-8, FIG 3.
